According to the National Health Service of the United Kingdom, it is generally safe to take paracetamol while taking antibiotics. Some reports suggest a link between a higher risk of liver damage and the combination of paracetamol and isoniazid, however, so the NHS advises against giving the combination to children.
The NHS states that isoniazid is an antibiotic that doctors prescribe for tuberculosis. Paracetamol is among the safest painkillers, according to the NHS, but Drugs.com states that the drug, also known as acetaminophen, can cause serious liver damage if intake exceeds 4 grams per day. Drugs.com further advises that people who consume more than three alcoholic drinks per day should exercise caution in taking paracetamol.Learn More
A person should never mix naproxen and ibuprofen. The two can be taken at different intervals as long as there is an adequate amount of time in between doses.Full Answer >
Methadone blocks the brain's receptors that are affected by opiates such as oxycontin and other prescription drugs. This allows users to have a more gradual detox rather than the harsh, painful detox experienced without methadone.Full Answer >
You can take Claritin and Benadryl together, but the effect of both drugs overlap, according to BJC HealthCare. Both Claritin and Benadryl are antihistamines, which means that taking them together would be duplicating the active drug of each medication.Full Answer >
It is safe to take Tylenol and Sudafed together, according to WebMD. However, certain drugs combine pseudoephedrine, which is the generic ingredient in Sudafed, and acetaminophen, found in Tylenol. If this is the case, additional Sudafed or Tylenol should not be taken in order to avoid an overdose.Full Answer >